On the theory of harmonic functions of several variables

Elias M. Stein Chicago

TBD mathscidoc:1701.331217

Acta Mathematica, 106, (3), 137-174, 1961.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:57 uploaded by actaadmin ] [ 664 downloads ] [ 0 comments ]
@inproceedings{elias1961on,
  title={On the theory of harmonic functions of several variables},
  author={Elias M. Stein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203157647614926},
  booktitle={Acta Mathematica},
  volume={106},
  number={3},
  pages={137-174},
  year={1961},
}
Elias M. Stein. On the theory of harmonic functions of several variables. 1961. Vol. 106. In Acta Mathematica. pp.137-174. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203157647614926.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved